# SDR MASA2011091563685

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 16,457 hours, 13,521 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Dirty
- Location: Nr 1 Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BTMS READS HIGHER THAN THE REST.  MX FOUND BTMS READINGS TO BE 03, 02, 02, 01.  INSPECTED BRAKE AND CLEANED BTMS SENSOR.
